Alert archive / New York / River Flood Warnings in 2011

River Flood Warning 148, NWS Albany, NY

September 7, 2011Albany County, Rensselaer County, Saratoga County, New York

NWS Albany, NY issued this river flood warning at Sep 7, 2011, 6:29 PM EDT for Albany County, Rensselaer County, Saratoga County, New York. It took effect at Sep 7, 2011, 9:50 PM EDT. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2011, 6:29 PM EDT (22:29 UTC)
In effect from
Sep 7, 2011, 9:50 PM EDT
Expired
Sep 9, 2011, 11:38 PM EDT
In force
50 hr
Issued by
NWS Albany, NY
Flood severity
Moderate

Counties Albany County, NY, Rensselaer County, NY, Saratoga County, NY

The radar

The Albany radar (KENX), 34 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Hudson River at Troy (TRYN6).

Action stage
21 ft
Minor stage
21.5 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01358000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WGUS41 KALY 072229
FLWALY
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE ALBANY NY 
629 PM EDT WED SEP 7 2011

NYC001-083-091-081029-
/O.NEW.KALY.FL.W.0148.110908T0150Z-110910T1047Z/
/TRYN6.2.ER.110908T0150Z.110909T0000Z.110910T0447Z.NO/
629 PM EDT WED SEP 7 2011

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE HUDSON RIVER AT TROY.
* FROM THIS EVENING UNTIL SATURDAY MORNING.
* AT 6 PM WEDNESDAY THE STAGE WAS...21.0 FEET. 
* FLOOD STAGE IS 21.5 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 9 PM 
  WEDNESDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 24.2 FEET AROUND
  8 PM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE 
  AFTER 12 AM SATURDAY.
* IMPACT...AT 24.0 FEET...WATER REACHES MOBILE HOMES ALONG THE RIVER 
  FRONT IN LANSINGBURGH.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   WED   THU   THU   THU   THU

HUDSON RIVER
  TROY          21.5   21.0 WED  6 PM  21.2  22.2  23.0  23.6  23.9

$$
5 follow-up statements
031 
WGUS81 KALY 080955
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
554 AM EDT THU SEP 8 2011

NYC001-083-091-082154-
/O.EXT.KALY.FL.W.0148.000000T0000Z-110910T1100Z/
/TRYN6.2.ER.110908T0056Z.110909T0000Z.110910T0500Z.NO/
554 AM EDT THU SEP 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT TROY.
* UNTIL SATURDAY MORNING. 
* AT 5 AM THURSDAY THE STAGE WAS 22.8 FEET. 
* FLOOD STAGE IS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 25.1 FEET BY 8 PM
  THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 1 
  AM SATURDAY.
* IMPACT...AT 24 FEET...WATER REACHES MOBILE HOMES ALONG THE RIVER 
  FRONT IN LANSINGBURGH.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   THU   THU   THU   FRI   FRI

HUDSON RIVER
  TROY          21.5   22.8 THU 05 AM  23.1  24.2  25.1  25.1  24.0

$$
875 
WGUS81 KALY 081948
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
348 PM EDT THU SEP 8 2011

NYC001-091-093-090748-
/O.EXT.KALY.FL.W.0146.000000T0000Z-110909T1320Z/
/COHN6.1.ER.110908T1444Z.110909T0000Z.110909T0720Z.NO/
348 PM EDT THU SEP 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT COHOES.
* UNTIL FRIDAY MORNING. 
* AT 3 PM THURSDAY THE STAGE WAS 20.3 FEET. 
* FLOOD STAGE IS 20.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 20.8 FEET 
  BY 8 PM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD
  STAGE AFTER 3 AM FRIDAY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   THU   FRI   FRI   FRI   FRI

MOHAWK RIVER
  COHOES        20.0   20.3 THU  3 PM  20.8  20.2  19.3  18.4  16.9

$$

NYC001-083-091-090748-
/O.EXT.KALY.FL.W.0148.000000T0000Z-110909T2332Z/
/TRYN6.2.ER.110908T0056Z.110908T2110Z.110909T1732Z.NO/
348 PM EDT THU SEP 8 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT TROY.
* UNTIL FRIDAY EVENING. 
* AT 3 PM THURSDAY THE STAGE WAS 23.9 FEET. 
* FLOOD STAGE IS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 24.1 FEET BY
  5 PM THURSDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE
  AFTER 1 PM FRIDAY.
* IMPACT...AT 24.0 FEET...WATER REACHES MOBILE HOMES ALONG THE RIVER 
  FRONT IN LANSINGBURGH.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 PM  2 AM  8 AM  2 PM  8 PM
LOCATION         STG   STG  DAY TIME   THU   FRI   FRI   FRI   FRI

HUDSON RIVER
  TROY          21.5   23.9 THU  3 PM  24.1  23.8  22.7  21.4  20.3

$$
886 
WGUS81 KALY 090736
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
336 AM EDT FRI SEP 9 2011

NYC001-091-093-091402-
/O.EXT.KALY.FL.W.0146.000000T0000Z-110909T1402Z/
/COHN6.1.ER.110908T1444Z.110908T2000Z.110909T0802Z.NO/
336 AM EDT FRI SEP 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOHAWK RIVER AT COHOES.
* UNTIL THIS MORNING. 
* AT 3 AM FRIDAY THE STAGE WAS 20.2 FEET. 
* FLOOD STAGE IS 20 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 4 AM FRIDAY.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   SAT   SAT

MOHAWK RIVER
  COHOES        20.0   20.2 FRI 03 AM  19.2  18.3  17.3  16.7  16.2

$$

NYC001-083-091-091935-
/O.EXT.KALY.FL.W.0148.000000T0000Z-110910T0040Z/
/TRYN6.2.ER.110908T0056Z.110909T0115Z.110909T1840Z.NO/
336 AM EDT FRI SEP 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT TROY.
* UNTIL THIS EVENING. 
* AT 3 AM FRIDAY THE STAGE WAS 24 FEET. 
* FLOOD STAGE IS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 2 PM FRIDAY.
* IMPACT...AT 24 FEET...WATER REACHES MOBILE HOMES ALONG THE RIVER 
  FRONT IN LANSINGBURGH.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       8 AM  2 PM  8 PM  2 AM  8 AM
LOCATION         STG   STG  DAY TIME   FRI   FRI   FRI   SAT   SAT

HUDSON RIVER
  TROY          21.5   24.0 FRI 03 AM  22.6  21.6  20.7  20.0  19.6

$$
636 
WGUS81 KALY 091726
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
126 PM EDT FRI SEP 9 2011

NYC001-083-091-100526-
/O.EXT.KALY.FL.W.0148.000000T0000Z-110910T1200Z/
/TRYN6.2.ER.110908T0056Z.110909T0115Z.110910T0600Z.NO/
126 PM EDT FRI SEP 9 2011

THE FLOOD WARNING CONTINUES FOR
  THE HUDSON RIVER AT TROY.
* UNTIL SATURDAY MORNING. 
* AT NOON FRIDAY THE STAGE WAS 23 FEET AND THE RIVER CONTINUES TO SLOWLY RECEDE.
* FLOOD STAGE IS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE 
  AFTER 2 AM SATURDAY.
* IMPACT...AT 23 FEET...WATER REACHES STREETS IN WATERFORD VILLAGE 
  AND MATSONS SHIPYARDON VAN SCHIAK ISLAND. SOME BASEMENTS FLOOD.

&& 
 
                  FLD   OBSERVED              FORECAST
                                      2 PM  8 PM  2 AM  8 AM  2 PM
LOCATION        STG   STG  DAY  TIME   FRI   FRI   SAT   SAT   SAT

HUDSON RIVER
  TROY          21.5   23.0 FRI 12 PM  22.7  22.0  21.5  21.0  20.6

$$
700 
WGUS81 KALY 100338
FLSALY
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ALBANY NY 
1138 PM EDT FRI SEP 9 2011

NYC001-083-091-100408-
/O.CAN.KALY.FL.W.0148.000000T0000Z-110910T1200Z/
/TRYN6.2.ER.110908T0056Z.110909T0115Z.110910T0140Z.NO/
1138 PM EDT FRI SEP 9 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE HUDSON RIVER AT TROY.
* AT 11 PM FRIDAY THE STAGE WAS 21.4 FEET. 
* FLOOD STAGE IS 21.5 FEET. 
* IMPACT...AT 21.5 FEET...WATER FLOODS ONTO THE MOHAWK WHARF IN 
  VILLAGE OF WATERFORD.

&& 
 
                  FLD   OBSERVED              FORECAST
                                       2 AM  8 AM  2 PM  8 PM  2 AM
LOCATION         STG   STG  DAY TIME   SAT   SAT   SAT   SAT   SUN

HUDSON RIVER
  TROY          21.5   21.4 FRI 11 PM  21.2  20.8  20.4  20.0  19.7

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Sep 7, 4:29 PM EDT, 2 hours earlier.

Area forecast discussion, Sep 7, 4:29 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
429 PM EDT WED SEP 7 2011

.SYNOPSIS...
A STALLED FRONTAL BOUNDARY TO THE SOUTH OF THE REGION WILL
ALLOW FOR SOME ADDITIONAL RAIN AND SHOWERS FOR TONIGHT INTO
TOMORROW...WHICH MAY BE LOCALLY HEAVY THIS EVENING ACROSS WESTERN
PARTS OF THE AREA.  DRIER WEATHER WILL RETURN TO THE REGION BY THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A CUTOFF UPPER LEVEL LOW IS SITUATED ACROSS THE OHIO VALLEY. AT
THE SAME TIME...RIDGING OUT AHEAD OF HURRICANE KATIA HAS ALLOWED FOR
STRONG MERIDIONAL FLOW ON THE EASTERN SEABOARD. REMNANT MOISTURE
FROM WHAT WAS ONCE TS LEE...ALONG WITH ADDITIONAL MOISTURE
STREAMING NORTHWARD OUT OF THE GULF OF MEXICO AND EVEN SOME HIGH
LEVEL MOISTURE FROM KATIA IS BEING FOCUSED OVER A STALLED OUT
FRONTAL BOUNDARY ALONG THE JERSEY SHORE/MID ATLANTIC COAST. THE
RESULT IS HEAVY RAINFALL FOR PORTIONS OF CENTRAL/EASTERN NY. WHILE
THE AXIS OF HEAVY RAIN IS SITUATED ACROSS THE I-81
CORRIDOR...RAINFALL IS STILL FANNING OUT NORTHEASTWARD ACROSS THE
WESTERN MOHAWK VALLEY/WESTERN ADIRONDACKS. MODERATE TO HEAVY
RAINFALL WILL CONTINUE ACROSS THESE AREAS THROUGH THE EVENING
HOURS. ALTHOUGH RAINFALL RATES ARE NOT ENOUGH TO CAUSE FLASH
FLOODING IN OUR AREA...THE SATURATED SOILS ARE ALLOWING FOR
PLENTY OF RUNOFF. AS A RESULT...WE WILL CONTINUE THE FLOOD
WATCH...AS MAIN STEM RIVER FLOODING IS OCCURRING AND SOME
ADDITIONAL POINTS MAY REACH FLOOD STAGE AS WELL. SEE THE HYDRO
SECTION FOR DETAILS ON THE FLOOD POTENTIAL ACROSS OUR AREA.

LATER TONIGHT...THE AXIS MAY BEGIN TO SHIFT EASTWARD...BUT IT WILL
CERTAINLY WEAKEN AS THE 850 HPA FLOW STARTS TO BECOME MORE
SOUTHWEST. THIS WILL ALLOW FOR SOME ADDITIONAL RAINFALL FROM THE
CATSKILLS EASTWARD TOWARDS WESTERN NEW ENGLAND...ALTHOUGH IT
CERTAINLY DOESN/T LOOK QUITE AS HEAVY AS WHAT IS OCCURRING
CURRENTLY ACROSS CENTRAL NY.

TEMPS WON/T DROP OFF MUCH OVERNIGHT...WITH MIN TEMPS GENERALLY MID
50S TO NEAR 60.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
ADDITIONAL SHOWERS WILL BE ONGOING DURING THURSDAY MORNING AS THE
STALLED BOUNDARY REMAINS TO THE SOUTH. HOWEVER...THE CUTOFF WILL
BEGIN TO WEAKEN AND RETROGRADE WESTWARD...AND SOME RIDGING WILL
TRY TO BUILD INTO OUR AREA AS KATIA BEGINS TO MOVE NORTHEASTWARD
AWAY FROM THE COAST. THE RESULT WILL BE DECREASING CHANCES FOR
SHOWERS DURING THE DAYTIME ON THURSDAY. HOWEVER...WITH ENOUGH
MOISTURE STILL LINGERING...IT WILL CONTINUE TO REMAIN RATHER
CLOUDY. THE WARMING ALOFT SHOULD ALLOW FOR MAX TEMPS TO BE A
LITTLE WARMER THAN RECENT DAYS...WITH LOWER TO MIDDLE 70S IN
VALLEY AREAS.

WE HAVE CONTINUED LOW CHC/SLIGHT CHC FOR SHOWERS FOR THURSDAY NIGHT
THROUGH FRIDAY NIGHT ACROSS THE AREA. THE MODELS HAVE CONTINUE TO
SHOW DISAGREEMENT DURING THIS TIME PERIOD...AS THERE WILL BE WEAK
FORCING...BUT STILL PLENTY OF MOISTURE AROUND...WHICH MAY ALLOW
FOR SOME SCT/WIDELY SCT SHOWERS. BY FRIDAY...SKIES SHOULD FINALLY
BECOME PARTLY CLOUDY. TEMPS LOOK TO RETURN TO WARMER LEVELS...WITH
HIGHS REACHING THE MID 70S TO LOW 80S ACROSS THE AREA FOR FRIDAY.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
SOME DISAGREEMENTS IN LONG RANGE GUIDANCE/ENSEMBLES AS TO THE TIMING
OF THE DEAMPLIFICATION AND EXIT OF THE UPPER SYSTEM IN THE OH/TN
VALLEY.  SOME BRIEF PERIOD OF FLAT NORTHERN STREAM UPPER RIDGING
BUILDING INTO THE NORTHEASTERN U.S. AROUND SATURDAY AND/OR
SUNDAY...BUT STRONG NORTHERN STREAM UPPER IMPULSE TRACKING OUT OF
CANADA IS FORECASTED TO TRACK QUICKLY SOUTHEAST AND BRING A STRONG
COLD FRONT INTO THE REGION THE BEGINNING OF NEXT WEEK...SOME TIME
BETWEEN MONDAY AND TUESDAY NIGHT.

SO...RELATIVELY HIGH CONFIDENCE IN A PERIOD OF DRY WEATHER SOME TIME
DURING THE WEEKEND...THEN A STRONG COLD FRONT WITH SCATTERED SHOWERS
AND THUNDERSTORMS SOME TIME IN THE MONDAY THROUGH TUESDAY NIGHT TIME
WINDOW.  THE FINER DETAILS OF TIMING WILL BECOME CLEARER AS WE GET
CLOSER TO NEXT WEEKEND AND THE BEGINNING OF NEXT WEEK.

HIGHS GENERALLY IN THE 70S MOST AREAS THROUGH THE PERIOD...WITH THE
COOLEST TEMPERATURES SATURDAY AND/OR SUNDAY. HIGHS COOLER IN HIGHER
ELEVATIONS. LOWS IN THE 50S...SOME 40S HIGHER ELEVATIONS.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
A FRONTAL BOUNDARY LOCATED OFF THE MID ATLANTIC COAST SOUTH OF LONG
ISLAND WILL DRIFT NORTHWARD AS A WARM FRONT...SPREADING RAIN AND
DRIZZLE ACROSS THE REGION.

TRICKY CALL ON TAFS...AS ABUNDANT MOISTURE STREAMS NORTH...YET SOME
LOW LEVEL DRYING HAS BEEN OCCURRING WITH DOWNSLOPING E FLOW OFF
TACONICS/GREEN MOUNTAINS TOWARD TAF SITES. HAVE INDICATED MAINLY
MVFR CONDITIONS THIS AFTERNOON...WITH PERIODS OF IFR AT KGFL ASSOCIATED
STEADIER RAIN...AND KPOU CLOSER TO THE WARM FRONT WHERE CEILINGS
ARE TYPICALLY QUITE LOW. LATE THIS AFTERNOON AND EVENING THE
STEADY RAIN BECOMES MORE SHOWERY EVEN TO KGFL...AND SOME DRIZZLE
DEVELOPS ACROSS THE ENTIRE AREA. PREDOMINANT MVFR CEILINGS AND
VISIBILITIES TONIGHT AT ALL TAF SITES...WITH SOME IFR CONDITIONS
POSSIBLE...ESPECIALLY AT KPOU. AFTER SOME PATCHY LIGHT RAIN AND
DRIZZLE THROUGH THIS EVENING...SOME STEADIER RAIN SHOULD MOVE BACK
INTO THE REGION AT SOME POINT TONIGHT OR TOMORROW MORNING AS LOW
PRESSURE TRACKS EAST. RAIN SHOULD CONTINUE THROUGH AT LEAST PART
OF TOMORROW.

SURFACE WINDS AT THE TAF SITES WILL BE LIGHT GENERALLY FROM THE
NORTH/NORTHEAST AT 5-10 KNOTS THROUGH 18Z/THU.

OUTLOOK...
THU...MVFR/IFR WITH DECREASING CHANCES FOR RAIN
SHOWERS.
THU NIGHT...MVFR-VFR. SLIGHT CHANCE RAIN SHOWERS.
FRI-MON...MAINLY VFR. NO SIG WX.

&&

.FIRE WEATHER...
WET FLAG CONDITIONS WILL CONTINUE TO BE IN PLACE ACROSS THE REGION
TONIGHT INTO TOMORROW NIGHT AS RAIN AND SHOWERS FALL ACROSS THE
ENTIRE AREA. A DRYING TREND MAY FINALLY START TO BEGIN FRIDAY.

LIGHT WINDS ARE EXPECTED OVER THE NEXT FEW DAYS...WITH NORTH TO
NORTHEAST WINDS OF 5-10 MPH FOR TONIGHT THROUGH THURSDAY NIGHT.

&&

.HYDROLOGY...
SOIL CONDITIONS ARE EXTREMELY SATURATED...AND RIVERS AND STREAMS
ARE HIGH ACROSS THE REGION. SEVERAL POINTS ACROSS THE HSA ARE
ALREADY IN FLOOD. ADDITIONAL RAINFALL OVERNIGHT WILL RANGE FROM
JUST OVER A HALF INCH ACROSS NEW ENGLAND TO NEARLY AN INCH AND A
HALF FOR THE WESTERN MOHAWK VALLEY. AREAS IN THE CATSKILLS AND
SCHOHARIE VALLEY WILL LIKELY SEE CLOSE TO ANOTHER INCH OF RAIN
BASIN AVERAGED. THIS WILL PREVENT STREAMS AND RIVERS FROM RECEDING
ANY FURTHER...AND WILL KEEP THE FLOOD THREAT IN PLACE THROUGH
TOMORROW MORNING. AT THIS POINT...WE ARE EXPECTING MINOR TO
MODERATE FLOODING...MAINLY ON THE CATSKILLS RIVERS /ESOPUS AND
RONDOUT/ AND ON THE SCHOHARIE CREEK AND PORTIONS OF THE MOHAWK
RIVER. QPF AMOUNTS LOOK MUCH LIGHTER FOR THURSDAY AND ESPECIALLY
FOR FRIDAY...WHICH SHOULD FINALLY ALLOW RIVERS TO RECEDE.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH LATE TONIGHT FOR CTZ001-013.
NY...FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ032-033-038>043-
     047>054-058>061-063>066-082>084.
MA...FLOOD WATCH THROUGH LATE TONIGHT FOR MAZ001-025.
VT...FLOOD WATCH THROUGH LATE TONIGHT FOR VTZ013>015.

&&

SYNOPSIS...FRUGIS
NEAR TERM...FRUGIS
SHORT TERM...FRUGIS
LONG TERM...NAS
AVIATION...NAS
FIRE WEATHER...FRUGIS
HYDROLOGY...FRUGIS
Hazardous weather outlook, Sep 7, 4:30 PM EDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
430 PM EDT WED SEP 7 2011

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-081100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
430 PM EDT WED SEP 7 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PLEASE REPORT ANY
FLOODING OR RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE VIA
TELEPHONE...OR THE INTERNET VIA OUR SPOTTER REPORT FORM OR OUR
FACEBOOK PAGE.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:31 AM EDTAreal Flood AdvisoryALYColumbia, Greene, Ulster6 hr
Sep 7, 4:17 AM EDTRiver Flood WarningALYUlster13 hr
Sep 7, 6:47 AM EDTRiver Flood WarningALYUlster3 days
Sep 7, 7:22 AM EDTRiver Flood WarningALYGreene, Schoharie9 hr
Sep 7, 7:26 AM EDTRiver Flood WarningALYUlster10 hr
Sep 7, 8:12 AM EDTAreal Flood AdvisoryALYAlbany, Montgomery, Rensselaer, Saratoga, Schenectady, Schoharie3 hr
Sep 7, 9:32 AM EDTRiver Flood WarningALYSchoharie13 hr
Sep 7, 10:17 AM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Ulster3 hr
Sep 7, 10:32 AM EDTAreal Flood AdvisoryALYFulton, Herkimer, Montgomery6 hr
Sep 7, 10:48 AM EDTRiver Flood WarningALYMontgomery, Schoharie28 hr
Sep 7, 10:48 AM EDTRiver Flood WarningALYMontgomery, Schenectady, Schoharie41 hr
Sep 7, 11:09 AM EDTAreal Flood AdvisoryALYAlbany, Fulton, Montgomery, Rensselaer, Saratoga, Schenectady and 2 more6 hr
Sep 7, 12:34 PM EDTRiver Flood WarningALYMontgomery29 hr
Sep 7, 12:45 PM EDTRiver Flood WarningALYRensselaer, Washington30 hr
Sep 7, 12:52 PM EDTRiver Flood WarningALYSchoharie8 hr
Sep 7, 12:52 PM EDTRiver Flood WarningALYUlster48 hr
Sep 7, 4:00 PM EDTRiver Flood WarningALYDutchess54 hr
Sep 7, 4:42 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Herkimer, Montgomery6 hr
Sep 7, 5:53 PM EDTAreal Flood WarningALYHerkimer12 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYOneida13 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYHerkimer, Oneida3 days
Sep 7, 5:59 PM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida24 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYMontgomery, Saratoga, Schenectady29 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYAlbany, Saratoga, Schenectady38 hr
Sep 7, 5:59 PM EDTRiver Flood WarningALYHerkimer14 hr

Nearby

River Flood Warnings in New York, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.